# SDR UPS03841582

- Difficulty date: November 14, 2003
- Submitted: December 3, 2003
- Operation: Air carrier
- Aircraft: N718UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 46018
- Aircraft time: 69,173 hours, 45,885 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Aft Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:  C1 AFT PRESSURE BULKHEAD IS CRACKED AT STATION 1766 AT RBL 36,  65 INCHES ABOVE FLOOR LEVEL.  REMOVED EXISTING REPAIR, CUTOUT CRACKED AREA, NDT VERIFIED NO CRACKS AT CUTOUT, FABRICATED AND INSTALLED FILLER AND REPLACEMENT DOUBLER I.A.W. DWG. SRO8530007
